# SDR SWIA972241

- Difficulty date: January 1, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 3,706 hours, 5,296 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHILE APPLYING TAKEOFF POWER RAN BOTH ENGINES.  COULD NOT DUPLICATE.  CHECKED ENGINE CONTROL CHIME WITH EECS OFF.  CHECK GOOD.
